Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Mastubation and irregular periods

May i know if masturbation causes irregular periods.........i am already a pcod patient .......i dnt masturbate regularly....its really very rare...... i am taking treatment fr pcod .doctor gave me dronis 20 tablet to be taken..even wen i took that i did nt get my period this it due to masturbating doctor...pls reply me...within tonight
Asked On : Thu, 3 May 2012
Answers:  2 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HCM
masturbation never causes any irregular cycles. the cycles normally changes its days from 1-8 days but as you have stated that you are a known case of PCO then you yourself have explained the cause for irregular cycles. PCOS itself is enough to cause irregular cycles inpendently and no correlation of masturbation with the cycles
Answered: Thu, 3 May 2012
I find this answer helpful
General & Family Physician Dr. Nishad BN's  Response
it is not at all linked with is the pcod that might have caused your irregular period.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor